Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 6(300), Pages 193–194 (Mi umn1252)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the theory of linear differential-delay equations

L. A. Beklaryan

Central Economics and Mathematics Institute, RAS

Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:6, 197–198

Bibliographic databases:

MSC: 34K06, 34B05, 34A40
Received: 11.07.1994

Citation: L. A. Beklaryan, “On the theory of linear differential-delay equations”, Uspekhi Mat. Nauk, 49:6(300) (1994), 193–194; Russian Math. Surveys, 49:6 (1994), 197–198

Citation in format AMSBIB
\Bibitem{Bek94}
\by L.~A.~Beklaryan
\paper On the theory of linear differential-delay equations
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 6(300)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn1252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1316871}
\zmath{https://zbmath.org/?q=an:0848.34045}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..197B}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 6
\pages 197--198
\crossref{https://doi.org/10.1070/RM1994v049n06ABEH002451}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994TD11100006}


Linking options:
  • http://mi.mathnet.ru/eng/umn1252
  • http://mi.mathnet.ru/eng/umn/v49/i6/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Beklaryan, “Specific group properties of differential equations with deviating argument. Introduction to the linear theory”, Math. Notes, 63:4 (1998), 427–435  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. L. A. Beklaryan, “Introduction to the theory of functional differential equations and their applications. Group approach”, Journal of Mathematical Sciences, 135:2 (2006), 2813–2954  mathnet  crossref  mathscinet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:246
    Full text:133
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021